# SDR SWIA202053011

- Difficulty date: August 28, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CARGO FLOOR TIE DOWN ANGLE CLIP P/N: 601R35031-138 FOUND PRE EXISTING ELONGATED HOLE WITH 0.2520 DIAMETER.  C-CHECK RO 10/1/2020.  REPAIRED AREA, IAW REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
